# SDR SIMA202007130002

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 37,024 hours, 32,114 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACCESS DOOR OPEN ON DESCENT ON EICAS FWD ELECTRONIC HATCH.  PERFORMED OPS CHECK ON FWD ELECTRONIC DOOR IAW AMM 52-71-00.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  MEL ITEM RESTORED.  M PROCEDURES REVERSED.
